MathSciNet Relay Station
MathSciNet bibliographic data
MR314619 (47 #3170) 02J05 (02H13)
Kunen, Kenneth Ultrafilters and independent sets. Trans. Amer. Math. Soc. 172 (1972), 299–306.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement